# SDR HALA20250317081

- Difficulty date: March 16, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 15,670 hours, 3,274 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,013 hours, 2,973 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING #2 COMBUSTION LINER INSPECTION FOUND LOWER IGNTITOR PLUG DAMAGED. REMOVED AND REPLACED RIGHT HAND LOWER IGNITOR PLUG PER AMM 74-21-01, OPS CHECK GOOD, OK TO CONTINUE.
